The lactones of Phellodendron sacchalinense (Fr. Schmidt) Sarg
Doklady Akademii Nauk, Tome 148 (1963) no. 4, pp. 850-852
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_148_4_a29,
author = {G. K. Nikonov and R. K. Veremei},
title = {The lactones of {Phellodendron} sacchalinense {(Fr.} {Schmidt)} {Sarg}},
journal = {Doklady Akademii Nauk},
pages = {850--852},
year = {1963},
volume = {148},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_148_4_a29/}
}
G. K. Nikonov; R. K. Veremei. The lactones of Phellodendron sacchalinense (Fr. Schmidt) Sarg. Doklady Akademii Nauk, Tome 148 (1963) no. 4, pp. 850-852. http://geodesic.mathdoc.fr/item/DAN_1963_148_4_a29/